JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 2, Article 34
A Characterization of the Uniform Distribution on the Circle by Stam Inequality

    Authors: Paolo Gibilisco, Daniele Imparato, Tommaso Isola,  
    Keywords: Fisher information, Stam inequality.  
    Date Received: 08/11/2008  
    Date Accepted: 20/03/2009  
    Subject Codes:

62F11, 62B10

    Editors: Iosif Pinelis,  

We prove a version of Stam inequality for random variables taking values on the circle $ mathbb{S}^1$. Furthermore we prove that equality occurs only for the uniform distribution.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login